# SDR 2004UALA01020

- Difficulty date: November 8, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 49,938 hours, 8,242 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COMPARTMENT AT STATION 247 APPROXIMATELY AT RBL 77 FLOORBEAM P-N 141T5104-7 WAS FOUND CRACKED AT WL 195.50.
